Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Jun 1, 2016, 12:05 AM CDT for Hidalgo County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 12:05 AM CDT (05:05 UTC)
- Expired
- Jun 1, 2016, 12:45 AM CDT
- In force
- 40 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 66 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 5.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1776 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
397
WUUS54 KBRO 010505
SVRBRO
TXC215-010545-
/O.NEW.KBRO.SV.W.0067.160601T0505Z-160601T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1205 AM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 1245 AM CDT
* AT 1204 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SCISSORS...
OR NEAR DONNA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND PROPERTY. VEHICLE
DAMAGE WILL INCLUDE CRACKED OR SHATTERED WINDSHIELDS AND
MAJOR DENTS REQUIRING SIGNIFICANT REPAIRS. EXPECT MINOR
WIND DAMAGE TO MOBILE HOMES...SOME ROOFS...SIDING AND
SOME FENCES. TREE LIMBS WILL BLOW DOWN AND SMALL TREES
WILL BE UPROOTED. DAMAGE TO POWER LINES AND SOME POWER
POLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WESLACO...SAN JUAN...ALAMO...DONNA...MERCEDES...PROGRESO...ISAAC D.
RODRIGUEZ PARK...LLANO GRANDE COUNTRY CLUB...HENRY FORD ELEMENTARY
SCHOOL AND SAM HOUSTON ELEMENTARY SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2605 9807 2607 9808 2606 9810 2606 9813
2607 9813 2605 9815 2607 9818 2606 9820
2608 9826 2624 9814 2619 9786 2606 9787
2607 9793 2605 9794 2606 9795 2605 9797
2607 9798 2607 9803 2604 9804 2604 9808
TIME...MOT...LOC 0504Z 293DEG 35KT 2611 9807
HAIL...1.75IN
WIND...60MPH
$$
631 follow-up statement
561
WWUS54 KBRO 010544
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1244 AM CDT WED JUN 1 2016
TXC215-010553-
/O.EXP.KBRO.SV.W.0067.000000T0000Z-160601T0545Z/
HIDALGO TX-
1244 AM CDT WED JUN 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HIDALGO COUNTY
WILL EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2605 9807 2607 9808 2606 9810 2606 9813
2607 9813 2605 9815 2607 9818 2606 9820
2608 9826 2624 9814 2619 9786 2606 9787
2607 9793 2605 9794 2606 9795 2605 9797
2607 9798 2607 9803 2604 9804 2604 9808
TIME...MOT...LOC 0541Z 293DEG 35KT 2611 9807
$$
63What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:49 PM CDT, 5 hours 16 minutes earlier.
Area forecast discussion, May 31, 6:49 PM CDT, 5 hours 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 649 PM CDT TUE MAY 31 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...The main forecast challenges during the next 24 hours will be the timing and coverage of thunderstorms. latest BRO radar indicates ongoing scattered showers and thunderstorms across the northern ranchlands. Sct low clouds and gusty southeast winds prevail across valley taf sites this evening. Some convection may develop later this evening as an upper- level disturbance approaches from the west...possibly affecting MFE after 06z.The latest HRRR model suggests some convection impacting all the taf sites after overnight. Will mention a tempo for HRL and BRO for some lingering convection after 07z. Thunderstorms could develop again by late morning, but confidence on timing not especially high since much will depend on what happens between now and then. Will maintain PROB30's for HRL/BRO sites for now. && .PREV DISCUSSION... /issued 326 PM CDT TUE MAY 31 2016/ ..Heavy Rainfall and Local Flooding Expected to Affect Parts of Deep South Texas/RGV For Remainder of the Week... SHORT TERM (Tonight through Wednesday Night): Main forecast issue in the short-term will be chances for heavy rain, especially Wednesday night and on into the long term. Current water-vapor channel satellite imagery shows an upper-level low spinning over the AZ/Sonora border region. Conditions are fairly quiet at the moment, as we appear to have stabilized even as the upper-level ridge continues to flatten and move eastward. Atmosphere is quite "juiced" for convection once some forcing arrives. 12Z BRO raob indicated 2.1 inches of PW. Short-term model guidance continues to show a mid-level disturbance moving through the area in the WSW flow aloft, with main impacts generally between midnight and 6am and tending to focus on the western counties. 1-2+ inches of rain are possible from any storms that form. A few could even go severe, per SPC Day 1 Outlook, with large hail and possibly strong winds. Buoyancy will certainly be sufficient but shear may be lacking. A relative lull in activity may occur during the daytime on Wednesday, but models indicating another, stronger short-wave more directly tied to the main upper-low (which will be moving into the Big Bend region) moves through the area. This will trigger widespread thundershowers, moving from west to east through the night. WPC progs indicate widespread 1-2 inches areal average amounts, with locally heavier amounts certainly possible. Flash- flood watches are likely to be required from Wednesday night through Thursday for western counties at least...and may need to be expanded through the rest of the CWA. Existing temp grids were not changed greatly from what was inherited. LONG TERM (Thursday through Tuesday): After short term evening/overnight convective blowups that move from the Sierra Madre into the Rio Grande Plains/ranchlands and probably survive enough to bring action, particularly to the Mid Valley with "debris" rain closer to the coast. By Thursday, the core of the culprit upper low is centered over the Texas Big Bend, with still decent diffluent flow to keep a rain threat going through the day. Exactly *how* that threat evolves is anyone's guess. The feeling here is that whatever is left of the Wednesday night MCS/QLCS will have disrupted the surface wind pattern (showing fairly robust southeasterlies in background) with morning lighter rains and some residual thunder. By afternoon, assuming some recovery, convection would be able to fire quickly on old boundaries and lower convective temperatures..."auto" convection one might say. For all these reasons will retain a broad brush with likely rain chances but will temper daytime QPF as much of the initial big surge will be tonight and again Wednesday night. Thereafter, the forecast further descends into muddiness. GFS reenergizes the convection as another wave moves underneath the 500 mb low, located Thursday night over the Hill Country. 12Z GFS favors best chances toward the coast which is the current forecast and will continue this, along with somewhat amped up QPF once again. By Friday, the 500 mb low parks itself mid-state near Austin, with "bagginess" in the trough oozing into Deep South Texas. This concentrates deepest moisture just to the north of the RGV, but remaining debris and old boundaries from Thursday night's convection should allow action to "go" quickly with any breaks and recovery. With little else in the way of forcing, the current chance PoP (40- 50 percent) vs. likely looks fair for Friday into Friday night. For the weekend, the descending and elongating 500 mb low shifts to an axis from Nuevo Leon Mexico through Houston, with coastal troughing developing and deep moisture pooling on the back side, somewhat analogous to a winter Texas Gulf Low situation. Saturday is a bit of a wild card with the ECMWF jumping on a day of low rain chances despite region being under the upper low, likely due to a pocket of dry air sliding underneath the system on mid level westerlies. I'm not too sold on that and given what's left of the cool core in early June see a 50/50 day with locally heavy rainfall still a possibility with any destabilizing sunshine. Saturday night/Sunday may be wetter once again but more on the shower vs. thunder side. Rainfall totals could become an issue once again with potential back side banding, and will have to address with later forecasts. Lower temperatures on the whole are likely as well in low level northerly flow under the moisture and rain canopy. Lingering light rains not out of the question Monday and perhaps beyond as system takes sweet time exiting, but low confidence means little change to the forecast to start the next work week. Bottom line? Keep the umbrellas handy, and residents of low lying areas prone to flooding may need to keep the canoe or kayak ready as well. MARINE: Now through Wednesday night: Modest southeast flow will continue through the next 36 hours. Winds may occasionally reach SCEC levels, but not expecting and SCA's. Seas are expected to run 3 to 4 feet through the period. Showers and thunderstorms will be increasing especially starting Wednesday evening. Thursday through Sunday: Wind outcomes will be highly predicated on convective development inland and movement of outflows over the water especially on Thursday. Background winds are moderate southeast and this will remain the forecast, but reality could range from 2 to 4 hour periods of gale force gusts from remnants of QLCS/MCS moving into the Gulf from the Valley/northeast Mexico to light variable winds where flow has been disrupted. This holds into early Friday. By Friday night/Saturday, the approach of the upper low and associated surface boundary will bring lighter and more variable winds to the waters...outside of convection...which will continue before a backing to the north/northeast at some point Saturday night and Sunday. Seas will largely be driven by convection which could create quite a range but for background and forecast purposes will gradually dip from moderate to slight...2 to 3 feet...by the weekend. && .BRO Watches/Warnings/Advisories... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 63
Hazardous weather outlook, May 31, 4:51 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 451 PM CDT TUE MAY 31 2016 TXZ248>257-012200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 451 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...WITH A FEW STRONG TO MARGINALLY SEVERE...WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS TONIGHT. BRIEF STRONG WIND GUSTS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. NUISANCE FLOODING WILL BE POSSIBLE WITH HEAVY RAINFALL...ESPECIALLY IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED WEDNESDAY AND THURSDAY. SCATTERED TO NUMEROUS THUNDERSTORMS...WITH A FEW STRONG TO MARGINALLY SEVERE AND SOME PRODUCING HEAVY RAINFALL...WILL DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS WEDNESDAY NIGHT THROUGH SUNDAY. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. A FLASH FLOOD WATCH MAY BE NEEDED AS THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL INCREASES. IN ADDITION...BRIEF STRONG WIND GUSTS...SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-012200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 451 PM CDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE COASTAL WATERS TONIGHT. GUSTY WINDS...LOCALLY HEAVY DOWNPOURS...AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE COASTAL WATERS WEDNESDAY THROUGH SUNDAY. GUSTY WINDS... LOCALLY HEAVY DOWNPOURS...AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 31, 10:56 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1056 PM CDT TUE MAY 31 2016
TXZ251-254-256-010445-
INLAND WILLACY TX-COASTAL WILLACY TX-KENEDY TX-
1056 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KENEDY AND
NORTHEASTERN WILLACY COUNTIES UNTIL 1145 PM CDT...
AT 1055 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF PORT MANSFIELD AIRPORT...OR 11 MILES NORTHWEST OF
PORT MANSFIELD...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT MANSFIELD...
PORT MANSFIELD CHAMBER OF COMMERCE AND PORT MANSFIELD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2644 9754 2675 9767 2693 9755 2677 9749
2684 9746 2676 9746 2679 9739 2675 9746
2678 9738 2676 9743 2676 9735 2671 9747
2670 9746 2672 9736 2675 9735 2676 9734
2674 9733 2651 9725
TIME...MOT...LOC 0355Z 313DEG 21KT 2669 9752
63Special weather statement, May 31, 11:17 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1117 PM CDT TUE MAY 31 2016
TXZ253>255-010500-
INLAND WILLACY TX-INLAND CAMERON TX-HIDALGO TX-
1117 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STARR...SOUTHERN
HIDALGO...SOUTHWESTERN WILLACY AND NORTHWESTERN CAMERON COUNTIES
UNTIL MIDNIGHT CDT...
AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM EDINBURG SOUTH TEXAS INTERNATIONAL
AIRPORT EDINBURG SOUTH TEXAS INTERNATIONAL AIRPORT TO LA JOYA CITY
HALL.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EDINBURG...MISSION...PHARR...HARLINGEN...WESLACO...SAN JUAN...
ALAMO...DONNA...HIDALGO AND ELSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2607 9818 2606 9819 2607 9825 2610 9829
2612 9827 2612 9828 2611 9830 2610 9830
2617 9834 2616 9839 2622 9844 2622 9848
2620 9848 2625 9856 2622 9856 2626 9859
2629 9857 2661 9799 2632 9765 2605 9815
TIME...MOT...LOC 0416Z 313DEG 28KT 2644 9812 2625 9849
63Special weather statement, May 31, 11:23 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1123 PM CDT TUE MAY 31 2016
TXZ248-249-010500-
ZAPATA TX-JIM HOGG TX-
1123 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAPATA AND
NORTHWESTERN JIM HOGG COUNTIES UNTIL MIDNIGHT CDT...
AT 1122 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR THOMPSONVILLE...OR 18 MILES NORTHEAST OF BUSTAMANTE...MOVING
EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...THOMPSONVILLE AND SOUTH FORK ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2712 9870 2715 9907 2727 9908 2727 9880
2735 9880 2736 9870
TIME...MOT...LOC 0422Z 267DEG 26KT 2725 9900
63Local storm report, May 31, 11:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1153 PM CDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM TSTM WND GST MCALLEN 26.22N 98.24W
05/31/2016 M58 MPH HIDALGO TX ASOS
MCALLEN INTERNATIONAL AIRPORT REPORTED WIND GUST NEAR
60 MPH
&&
EVENT NUMBER BRO1600049
CASTILLOSpecial weather statement, May 31, 11:56 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1156 PM CDT TUE MAY 31 2016
TXZ254>257-010545-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-
COASTAL CAMERON TX-
1156 PM CDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILLACY AND NORTHEASTERN
CAMERON COUNTIES UNTIL 1245 AM CDT...
AT 1156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR
PORT MANSFIELD CHAMBER OF COMMERCE...OR NEAR PORT MANSFIELD...MOVING
SOUTH AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORT MANSFIELD...ARROYO CITY...PORT MANSFIELD CHAMBER OF
COMMERCE...PORT
MANSFIELD AIRPORT...MONTE GRANDE...LAS YESCAS ELEMENTARY SCHOOL...LA
TINA AND LAS YESCAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2613 9748 2654 9764 2658 9743 2649 9741
2651 9742 2645 9746 2647 9740 2644 9742
2645 9741 2644 9741 2644 9740 2641 9745
2644 9739 2640 9742 2619 9729
TIME...MOT...LOC 0456Z 344DEG 20KT 2651 9746
63Local storm report, Jun 1, 12:01 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1201 AM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL S PHARR 26.18N 98.19W
05/31/2016 M1.75 INCH HIDALGO TX EMERGENCY MNGR
CITY OF PHARR EMERGENCY MANAGER REPORTED GOLF BALL SIZE
HAIL SOUTH OF PHARR
&&
EVENT NUMBER BRO1600050
CASTILLOThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:03 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 27 min |
| May 31, 7:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg | 97 min |
| May 31, 7:27 PM CDT | Severe Thunderstorm Warning | BRO | Brooks | 33 min |
| May 31, 8:03 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 27 min |
| May 31, 8:19 PM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 56 min |
| May 31, 8:25 PM CDT | Special Weather Statement | BRO | Brooks | 50 min |
| May 31, 8:39 PM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| May 31, 8:46 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo | 29 min |
| May 31, 9:22 PM CDT | Special Weather Statement | BRO | Kenedy | 8 min |
| May 31, 9:27 PM CDT | Special Weather Statement | BRO | Brooks | 48 min |
| May 31, 9:31 PM CDT | Special Weather Statement | BRO | Jim Hogg | 44 min |
| May 31, 9:46 PM CDT | Areal Flood Advisory | BRO | Kenedy | 89 min |
| May 31, 9:52 PM CDT | Special Weather Statement | BRO | Kenedy, Willacy | 38 min |
| May 31, 10:18 PM CDT | Special Weather Statement | BRO | Hidalgo, Starr | 42 min |
| May 31, 10:20 PM CDT | Areal Flood Advisory | BRO | Starr | 85 min |
| May 31, 10:24 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 36 min |
| May 31, 10:44 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 91 min |
| May 31, 10:56 PM CDT | Special Weather Statement | BRO | Willacy | 49 min |
| May 31, 11:08 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 52 min |
| May 31, 11:17 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| May 31, 11:19 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 41 min |
| May 31, 11:23 PM CDT | Special Weather Statement | BRO | Jim Hogg | 37 min |
| May 31, 11:37 PM CDT | Tornado Warning | BRO | Hidalgo | 23 min |
| May 31, 11:46 PM CDT | Special Marine Warning | BRO | 59 min | |
| May 31, 11:56 PM CDT | Special Weather Statement | BRO | Willacy | 49 min |
| Jun 1, 12:02 AM CDT | Tornado Warning | BRO | Hidalgo | 28 min |
| Jun 1, 12:20 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 85 min |
| Jun 1, 12:29 AM CDT | Special Weather Statement | BRO | Cameron | 46 min |
| Jun 1, 12:35 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 85 min |
| Jun 1, 12:38 AM CDT | Special Weather Statement | BRO | Cameron | 37 min |
| Jun 1, 12:53 AM CDT | Special Weather Statement | BRO | Cameron | 52 min |
| Jun 1, 1:09 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 36 min |
| Jun 1, 1:21 AM CDT | Special Weather Statement | BRO | Cameron | 39 min |
| Jun 1, 2:09 AM CDT | Areal Flood Advisory | BRO | Cameron | 96 min |
| Jun 1, 3:23 AM CDT | Special Marine Warning | BRO | 52 min | |
| Jun 1, 4:45 AM CDT | Small Craft Advisory for Winds | BRO | 4 hr | |
| Jun 1, 5:02 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 4 days |
| Jun 1, 5:25 AM CDT | Wind Advisory | BRO | Cameron, Willacy | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.